Singularities in derived categories

Xiuping Su, Bernt Tore Jensen

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)475-490
Number of pages16
JournalManuscripta Mathematica
Volume117
Issue number4
DOIs
Publication statusPublished - 2005

Cite this

Singularities in derived categories. / Su, Xiuping; Jensen, Bernt Tore.

In: Manuscripta Mathematica, Vol. 117, No. 4, 2005, p. 475-490.

Research output: Contribution to journalArticle

Su, Xiuping ; Jensen, Bernt Tore. / Singularities in derived categories. In: Manuscripta Mathematica. 2005 ; Vol. 117, No. 4. pp. 475-490.
@article{b54250b3bf70461294d18a57a57a7dc8,
title = "Singularities in derived categories",
author = "Xiuping Su and Jensen, {Bernt Tore}",
year = "2005",
doi = "10.1007/s00229-005-0572-3",
language = "English",
volume = "117",
pages = "475--490",
journal = "Manuscripta Mathematica",
issn = "0025-2611",
publisher = "Springer New York",
number = "4",

}

TY - JOUR

T1 - Singularities in derived categories

AU - Su, Xiuping

AU - Jensen, Bernt Tore

PY - 2005

Y1 - 2005

U2 - 10.1007/s00229-005-0572-3

DO - 10.1007/s00229-005-0572-3

M3 - Article

VL - 117

SP - 475

EP - 490

JO - Manuscripta Mathematica

JF - Manuscripta Mathematica

SN - 0025-2611

IS - 4

ER -